Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suggest treatment for neck pain after working with computer

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 1999
Answered : 517 Questions
Question
ive been doing a lot of computer work on my laptop. my neck is killing me. any suggestions to make it feel better?
Posted Mon, 11 Aug 2014 in Back Pain
 
 
Answered by Dr. Alokkalyani 46 minutes later
Brief Answer:
exercise

Detailed Answer:
Hi and thanks for the query

I am Dr. Alok and very pleased to be assisting you with your health questions today.

This is a very common problem among computer users, you need to modify or change your computer workstation with the help of occupational therapist or do it by yourself. You can take help from OSHA website.
for neck pain and stiffness, you need to do some changes in lifestyle
- take rest for 5 minutes after every 30 minutes,
- do regular neck exercise,
- while working, try to keep your neck and back in resting position
- sometime a soft neck coller may help
If require, you can take over the counter available painkiller ointment or paracetamol

Hope this helps and provides answers to your question.
If you have any further queries, please don’t hesitate to ask me again
I wish you good health, take care
--Dr. Alok
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor